Unprotected sex is the act of having sexual intercourse without using protection in the form of a condom. It is considered unsafe due to the risk of transmission of sexually transmitted diseases (STD) it carries.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, My wife delivered a baby on the 8th of last month. On the 13th of this month, we had unprotected intercourse. The delivery was a normal delivery. My baby was formula-fed for the first two days as my wife did not have milk and now, is completely on breastfeed. Is it possible that she co... Read Full »
Answer: Hello, Welcome to icliniq.com. During the first few weeks after delivery, ovulation is unpredictable. Ideally, until six weeks there is no chance of pregnancy, but only if totally breastfed. I suggest she get a serum beta hCG test done. For more information consult an obstetrician and gynaecologist ... Read Full »
Query: Hello doctor, I had an I-pill nine months ago and I got my periods some two days later. Currently, three days before, while having an intercourse, my husband's condom broke. Can I take an I-pill now to avoid pregnancy? Can I take this now? Are there any side effects? I want to kn... Read Full »
Answer: Hello, Welcome to icliniq.com. Yes, you have to take it as you do not have any other option. It will harm your body if you take it so frequently. Your hormonal milieu is disturbed. Regarding side effects, you may experience bloating, heaviness, and stomach upset. For regular contraceptive pill,... Read Full »
Query: Hi doctor, My fiancee was undergoing her menstrual cycle between 30th of last month till the third of this month. We had an unprotected intercourse during that time, and she did not take any contraceptives. Two weeks later, on the 16th of this month, we had unprotected sex again. This time she took ... Read Full »
Answer: Hi, Welcome to icliniq.com. First of all, it was not required to take an I-pill on third of this month. In the next two times, it was required, which she had taken. Bleeding or spotting is because of the I-pill that she took first. But, her periods may be disturbed as she has taken two I-pi... Read Full »
Query: Hello doctor, I had my last period a month back. I had unprotected sex six days later. I did not take any pills also. Now, my period is late by 16 days. Last week when we had sex, I took a pill. Is there any chance for pregnancy? Read Full »
Answer: Hi, Welcome to icliniq.com. As per your query, you had periods a month back. But six days later in which month did you have unprotected intercourse, last month or this one? Also, when did you take the pill? Please specify for further guidance. Revert with more information to an obstetrician and g... Read Full »
Query: Hello doctor, My fiancee got her periods one and a half months back. She did not get her cycle back again and then a month later, we had unprotected sex and I gave her Unwanted 72 the very next morning after breakfast. It is almost five days now and she still has not got her periods. We both are ten... Read Full »
Answer: Hi, Welcome to icliniq.com. Mostly pill is effective if taken within 72 hrs of unprotected intercourse. So, there should not be any chances of pregnancy but still, if tensed, you can do serum beta hCG (human chorionic gonadotropin) test to confirm. You can wait for 2 to 3 days for her periods to c... Read Full »
Query: Hello doctor,My last period was on the 10th of last month. I had unprotected intercourse on the 19th and for precaution, I took I-pill within 24 hours. As a result, I got withdrawal bleeding on the 25th. Four days later (29th), we again had unprotected intercourse. I took another I-pill on th... Read Full »
Answer: Hello, Welcome to icliniq.com. Most likely, you will not be pregnant as you have taken the pills within time. The second bleed was also withdrawal bleed. It was light as you had bled a few days back already. You may get your periods according to the spotting which occurred on the 30th. You can check... Read Full »